# SDR 2025F00274

- Difficulty date: November 26, 2025
- Submitted: November 26, 2025
- Operation: General aviation
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 90,035 hours, 10,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S906101358011
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH L1 AND R2 HAD THEIR EPAS BATTERIES DEPLETED, REPLACED PER AMM.
